# SDR AALA201702129012

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 72,036 hours, 10,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: 0335
- Condition: Low Pressure
- Location: L3 Door Assist
- Part time: 72,614 hours, 10,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED L3 DOOR ASSIST BOTTLE AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
